# SDR 2003FA0000960

- Difficulty date: September 5, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Make and model: Beech B-60
- Engine: Lyc TIO541*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: LW10025
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE HAVE FOUND 3 OIL COOLERS IN THE PAST YEAR ON THESE AC WITH IDENTICAL CRACKS ON THE DIAGONAL SUPPORT BARS AT THE INBOARD WELD.  THIS LEADS TO SEPARATION OF ONE END OF THE BAR.  CAUSE OF THE CRACKS ARE NOT OBVIOUS.  WE ARE ALSO AWARE OF 2 OTHER AC THAT HAVE EXPERIENCED IN-FLIGHT OIL COOLER FAILURES IN THE PAST YEAR.  WE DO NOT HAVE ENOUGH INFO ON PART TIMES OR MAINTENANCE TO FIND A COMMON LINK.
